EconPapers    
Economics at your fingertips  
 

EFFICIENT SEMIPARAMETRIC SEEMINGLY UNRELATED QUANTILE REGRESSION ESTIMATION

Sung Jae Jun () and Joris Pinkse

Econometric Theory, 2009, vol. 25, issue 5, 1392-1414

Abstract: We propose an efficient semiparametric estimator for the coefficients of a multivariate linear regression model—with a conditional quantile restriction for each equation—in which the conditional distributions of errors given regressors are unknown. The procedure can be used to estimate multiple conditional quantiles of the same regression relationship. The proposed estimator is asymptotically as efficient as if the true optimal instruments were known. Simulation results suggest that the estimation procedure works well in practice and dominates an equation-by-equation efficiency correction if the errors are dependent conditional on the regressors.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:25:y:2009:i:05:p:1392-1414_09

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-09-30
Handle: RePEc:cup:etheor:v:25:y:2009:i:05:p:1392-1414_09